MathSciNet Relay Station
MathSciNet bibliographic data
MR1218522 53A10 (35K15)
Soner, H. M.; Souganidis, P. E. Singularities and uniqueness of cylindrically symmetric surfaces moving by mean curvature. Comm. Partial Differential Equations 18 (1993), no. 5-6, 859–894.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement